ALCON RESEARCH, LLC - ALCON PRECISION DEVICE ALCON CLOSURE SYSTEM (ACS), NYLON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Back to Search Results |
| Catalog Number |
8065193001 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that an ophthalmic suture needle was blunt.Details of the procedure and the impact on the patient were not provided.Additional information has been requested but is not available at the time of this report.Additional information indicated that during the vitrectomy surgery in the right eye, the needle was blunt.The procedure was completed with another suture, without any impact on the patient.This report refers to case two of a total of two from the same facility.
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).